MathSciNet Relay Station
MathSciNet bibliographic data
MR776691 11F46 (11F67 11F70)
Sugano, Takashi On holomorphic cusp forms on quaternion unitary groups of degree $2$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1985), no. 3, 521–568.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement